# SDR MASA200500012

- Difficulty date: January 5, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 7,327 hours, 6,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C N75987 ON THE RON AND SCHEDULED FOR A ROUTINE CHECK INSPECTION DURING THE WALKAROUND IT WAS DISCOVERED THE RIGHT SIDE FORWARD EXTERIOR EMERGENCY LIGHT NOT ILLUMINATING.  MAINTENANCE REPLACED THE LIGHT BULB AND OPERATIONAL CHECK GOOD.
